# SDR SWAA2024041561895

- Difficulty date: March 8, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL #11 BOTTOM SUPPORT BRACKET MISSING<[01] 01 - REMOVED AND REPLACED PER [AMM 25-21-46-401-NG (SIDEWALL PANEL ASSEMBLY - REMOVAL/INSTALLATION - PERMANENT)];[02] OBTAINED NEW SUPPORT BRACKET P/N 411N1407-2 AND INSTALLED IAW B737NG SRM 51-40-02. PO #1073520.2;[03] VERIFIED STEP COMPLETE;[04] VERIFIED INSTALL OF NEW SUPPORT BRACKET P/N 411N1407-2 IAW B737NG SRM 51-40-02. PO #1073520.2
